# SDR UPS05843932

- Difficulty date: January 5, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FINGER DOUBLER AT RBL 70 BETWEEN FS 879 - 902 HAS EXFOLIATION CORROSION.  REMOVED AND REPLACED FINGER DOUBLER IAW DC8 SRM 51-1-21, DWG 5645332, AND DC8 SRM 51-1-8.
